Volume 14, Issue 44 (7-2011)                   jha 2011, 14(44): 7-10 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amanollahi A, Abolghasem Gorji H, Sarikhani L, Aligol M. A Quantitative Review of Published Articles in Journal of Health Administration 2005-2010. jha. 2011; 14 (44) :7-10
URL: http://jha.iums.ac.ir/article-1-874-en.html

Abstract:   (11223 Views)
This article has no abstract.
Full-Text [PDF 127 kb]   (5391 Downloads)    
Type of Study: case report | Subject: General
Received: 2011/10/16

© 2015 All Rights Reserved | Journal of Health Administration

Designed & Developed by : Yektaweb